# SDR CA130611009

- Difficulty date: June 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- Engine time: 268 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 149 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUBJECT HELICOPTER, ROUTINE ANNUAL INSPECTION, WHEN TECHS CHECKED THE ENGINE CHIP PLUGS IAW ASB 407-13-99 AND CEB A-72-6075 AND FOUND SIGNIFICANT AMOUNTS OF METAL FLAKES ON BOTH PLUGS.  AT LEAST 1 OF THE CHIPS EXCEEDS THE R & R OPS & MM 72-00-00, PAGE 339, LIMIT OF 0.79 MM. THE ENGINE CHIP LIGHT HAD NOT ILLUMINATED.  THE ENGINE WILL BE REMOVED.
